# SDR WX0A2025090232553

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N276NV
- Make and model: Airbus A320-214
- Aircraft serial: 8671
- Aircraft time: 15,816 hours, 7,807 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) FA'S REPOTED DIRTY SOCK SMELL FROM INITIAL DESCENT TO PARKING FROM MID CABIN THROUGH AFT CABIN. GATE AGENT EVEN REPORTED STRANGE ODOR WHEN WALKING ON THE PLANE  / PERFORMED TASK CARD A32X-21-000-001 NO SMELL WAS PRODUCED TASK CARD A32X-21-000-002 BEING ACCOMPLISHED /WORKED 09/02/25 WO# 530636.REF TC A32X-21-000-002. TC A32X-21-000-003 REQUIRED TO BE ACCOMPLISHED WITHIN 10 CALENDER DAYS. COMPLIED WITH TC A32X-21-000-003. NO SMELLS NOTED. THIS CLEARS M313 219111.
